# SDR SWAA2012111409330

- Difficulty date: November 8, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 37,694 hours, 25,709 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: BAC1504
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK APPROX 5/16" LONG LOCATED ON NR 1 ENGINE PYLON APRON AT UPPER AFT COWL HINGE CUTOUT.  REMOVED AND REPLACED 2 ANGLES IAW SRM.
